Applied Mathematics

Vol.1 No.3(2010), Paper ID 2635, 6 pages

DOI:10.4236/am.2010.13020

 

Modified Efficient Families of Two and Three-Step Predictor-Corrector Iterative Methods for Solving Nonlinear Equations

 

Sanjeev Kumar, Vinay Kanwar, Sukhjit Singh

 

 

Copyright © 2010 Sanjeev Kumar, Vinay Kanwar, Sukhjit Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Kumar, V. Kanwar and S. Singh, "Modified Efficient Families of Two and Three-Step Predictor-Corrector Iterative Methods for Solving Nonlinear Equations," Applied Mathematics, Vol. 1 No. 3, 2010, pp. 153-158. doi: 10.4236/am.2010.13020.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.